Propagation of extendibility of CR functions on manifolds with edges

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationMultidimensional complex analysis and partial differential equations (São Carlos, 1995)
PublisherAmer. Math. Soc., Providence, RI
Pages259-269
Number of pages11
Volume205
DOIs
StatePublished - 1997

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this